CD(4) has bounded width

Catarina Carvalho, Víctor Dalmau, Petar Marković, Miklós Maróti

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We prove that the constraint languages invariant under a short sequence of J\'onsson terms (containing at most three non-trivial ternary terms) are tractable by showing that they have bounded width. This improves the previous result by Kiss and Valeriote and presents some evidence that the Larose-Zadori conjecture holds in the congruence-distributive case.
Original languageEnglish
Pages (from-to)293-297
JournalAlgebra Universalis
Publication statusPublished - 2009


  • math.LO
  • cs.CC
  • 68N17 (Primary) 08A70, 08B10, 08B05, 03B70, 68T20 (Secondary)


Dive into the research topics of 'CD(4) has bounded width'. Together they form a unique fingerprint.

Cite this